MathSciNet Relay Station
MathSciNet bibliographic data
MR1428422 (98b:22001) 22-01 (22E10)
Adams, J. F. Lectures on exceptional Lie groups. With a foreword by J. Peter May. Edited by Zafer Mahmud and Mamoru Mimura. Chicago Lectures in Mathematics. University of Chicago Press, Chicago, IL, 1996. xiv+122 pp. ISBN: 0-226-00526-7; 0-226-00527-5
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement